Representations of the quantum group SUq(2) and the little q-Jacobi polynomials

Tetsuya Masuda*, Katsuhisa Mimachi, Yoshiomi Nakagami, Masatoshi Noumi, Kimio Ueno

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    79 Citations (Scopus)


    In this paper, we study the finite dimensional unitary representations of the quantum group SUq(2). Then we obtain the Peter-Weyl theorem for SUq(2) and the matrix elements of these unitary representations are explicitly expressed in terms of the little q-Jacobi polynomials which are known as q-analogues of orthogonal polynomials. Using these expressions, the orthogonality relations of these polynomials are obtained in terms of the Haar measure on the quantum group SUq(2).

    Original languageEnglish
    Pages (from-to)357-386
    Number of pages30
    JournalJournal of Functional Analysis
    Issue number2
    Publication statusPublished - 1991 Aug 1

    ASJC Scopus subject areas

    • Analysis


    Dive into the research topics of 'Representations of the quantum group SUq(2) and the little q-Jacobi polynomials'. Together they form a unique fingerprint.

    Cite this